# SDR 98UAL900623

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Condition: Damaged
- Location: Nr 1
- Component: Ultra Electr, 664700500A4B
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM FOR UNSAFE LANDING GEAR DISPLAYED. CAPT RECYCLED GEAR AND IT CAME DOWN AND LOCKED NORMALLY.   *S/D*  CAPT RECYCLED GEAR AND IT CAME DOWN AND LOCKED NORMALLY.  REPLACED NR 1 LGCIU DUE TO BROKEN PIN AT J-1.  INSPECTED PROX SENSORS 13GA AND 19GA.  JACKED AIRCRAFT, SWUNG GEAR SEVERAL TIMES.  ALL INDICATIONS NORMAL.  NO ECAM MSGS DISPLAYED.
